Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 307823, 6 pages
Research Article

Levenberg-Marquardt Method for the Eigenvalue Complementarity Problem

1School of Management, University of Shanghai for Science and Technology, Shanghai 200093, China
2College of Mathematics, Qingdao University, Qingdao 266071, China

Received 22 June 2014; Revised 28 August 2014; Accepted 29 August 2014; Published 30 October 2014

Academic Editor: Pu-yan Nie

Copyright © 2014 Yuan-yuan Chen and Yan Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ying-xiao Wang, and Shou-qiang Du, “A Kind of Stochastic Eigenvalue Complementarity Problems,” Mathematical Problems in Engineering, vol. 2018, pp. 1–9, 2018. View at Publisher · View at Google Scholar